# SDR FDEA201407171842

- Difficulty date: July 17, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 83,792 hours, 35,098 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: NRC60552K
- Part serial: MAC17
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD TE FLAP LE ABOVE FLAP FAIRING FWD END HAVE DEEP CHAFED MARK.  REPAIRED RT WING INBD TE FLAP LE IAW SRM 57-10-00 FIG 86.  TRACKED ON EA 8-5710-T0309738.  MAJOR REPAIR.
